# SDR AALA202506160631

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 53,434 hours, 20,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING SLIDE INSTALL PER TASK CARD 26L0002510 MAINTENANCE FOUND GIRTBAR WONT LOCK INTO FLOOR FITTING. MAINTENANCE FOUND GIRTBAR MATERIAL / STRAP FOLDED INCORRECTLY AND REFOLDED IT PER TASK CARD 26L0002510 WHICH ALLOWED THE GIRTBAR TO LOCK INTO THE FLOOR FITTING PROPERLY.
